MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HEMOSPLIT CATHETER; DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 HEMOSPLIT CATHETER; DIALYSIS CATHETER
Catalog Number 5733730
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records was performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent a dialysis catheter placement procedure using the hemosplit hemodialysis catheter.Post the procedure, it was reported that the tip lumens of the catheter were allegedly separated.It was also reported that the catheter lumen broke during withdrawal from the skin, leading to post-procedural catheter dysfunction.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one sealed hemo split hemodialysis catheter was returned for sample evaluation.Gross, visual evaluations were performed.The complaint sample was noted to be clean.Components within kit did not appear affected.Kit was unsealed for evaluation purpose.The catheter was returned with both clamps disengaged.The tissue cuff was intact and was clean.Distinct curvature was noted on the center portion of the catheter.Tactile evaluation was performed catheter was gently stretched, and normal elasticity was noted.The tissue cuff did not move freely throughout the catheter.No kinks were noted.Both the red and blue luer and were patent to infusion and aspiration.No leaks were noted.Hydrostatic pressure was applied by clamping the distal end of the catheter while infusing to observe for leaks.No leak was noted on both the red and blue luers.Therefore, the investigation is inconclusive for the reported catheter fracture and material separation issues as reported sample was not return, and no anomalies were noted in returned lot sample.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.E1, g3, h6 (method, result, conclusion).Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
HEMOSPLIT CATHETER
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23152473
Report Number3006260740-2025-07244
Device Sequence Number15988835
Product Code MSD
UDI-Device Identifier00801741000454
UDI-Public(01)00801741000454(11)250307(17)261130(10)REKN3482
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K030020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5733730
Device Lot NumberREKN3482
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date09/26/2025
Supplement Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown